Title of article :
The abelian complexity of the paperfolding word
Author/Authors :
Madill، نويسنده , , Blake and Rampersad، نويسنده , , Narad، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2013
Pages :
8
From page :
831
To page :
838
Abstract :
We show that the abelian complexity function of the ordinary paperfolding word is a 2-regular sequence.
Keywords :
Paperfolding word , Abelian complexity , k -regular sequence
Journal title :
Discrete Mathematics
Serial Year :
2013
Journal title :
Discrete Mathematics
Record number :
1600277
Link To Document :
بازگشت